MathSciNet Relay Station
MathSciNet bibliographic data
MR2520071 (2010d:37086) 37F10 (20E08 52C20)
Cannon, J. W.; Floyd, W. J.; Parry, W. R.; Pilgrim, K. M. Subdivision rules and virtual endomorphisms. Geom. Dedicata 141 (2009), 181–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement